Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

White irregular blister below tongue, paining, fever. Taking augmentin with vitamins. Diet recommendations?

I have a white irregular shaped blister like appearance below the left area of my tongue. The area of the tongue approaching the throat also pains. I have associated fever too. Been 48 hours. Taking Augmentin with Vitamins. About once in a couple of years, this happens and am thinking it could be due to reduction of milk and yoghurt in my diet. . Could you point me to nutrients that may arrest such a tendency?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcomet to HCm. It sounds like aphtous ulcer, but also HPV or herpes infection should be considered,not just bacterias can cause this. Usually spicy food, smoking and alcohol should be avoided because it can irritate oral mucosa. If it persists or starts bleeding and antibiotics wasnt helpful you should visit dentist or ENT. WIsh you good health.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor